← Return to Heel pain after COVID-19 vaccine

Discussion
kneadmuscles53 (@kneadmuscles53)

Heel pain after COVID-19 vaccine

Post-COVID Recovery & COVID-19 | Last Active: 5 days ago | Replies (53)

Comment receiving replies
@scutz

I've had my right side heel pad pain and callus since my last Pfizer shot in May along with heartburn that comes every now and then after certain meals, none of which I've ever experienced before. My question to others is do you have Type-2 diabetes, HBP, high cholesterol, or are borderline like myself? My foot pain seems to intensify after I've eaten too much of something with a lot of sugar or salt in it. Grating the hard skin underneath, soaking, and even icing helps to relieve it for a day or so but it comes back. Again, I've never had this problem before the shot.

Jump to this post


Replies to "I've had my right side heel pad pain and callus since my last Pfizer shot in..."

Yes . I am borderline too and having same symptoms first time ever after Moderna Vacinne . Thank you for posting and sugar salt advise . That had not occurred to me . Concerned about upcoming Booster making this worse . What is the condition some are having related to the heart ? Seems related ?

  Request Appointment